# SDR 97ZZZM109

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Blend Out
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTINO AT AERO CORP IN LAKE CITY, FL THE RT WING LOWER REAR SPAR XRS 80 HAS DEEP BLEND OUT.  REWORKED BLEND OUT (ROTO PEENED).  ALODINED AND PRIMED AREA IAW AERO CORP EO 96-409 REV IR DATED 12/20//96 APPROVED BY FAA FORM 8110-3 BY DERJ.R.  REPETITIVE INSPECTION REQUIRED AT C-CHECK INTERVALS.  (M)
